# SDR QMLA2017072717072

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N930U
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7925
- Aircraft time: 838 hours, 2,627 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 838 hours, 1,941 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hopper
- Part number: 350A53413700
- Condition: Cracked
- Location: Oil Cooler Fan
- Part time: 838 hours, 2,627 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A0740 INSPECTION, FOUND THE OIL COOLER FAN HOPPER CRACKED AT FAN ATTACHMENT LOWER RIGHT BOLT LOCATION.
